# SDR UALA2011121206794

- Difficulty date: December 12, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 45,644 hours, 11,929 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 3AB, 4AB, 1HJ EMERGENCY LIGHTS HANGING OUT.  REPAIRED SEAT 4AB. SEAT 1HJ HAS AFT OF 2 ELECTRO LUMINESCENT LIGHTS INOP. SEAT 3AB HAS FWD LIGHT INOPERATIVE. SEAT 5AB FWD LIGHT INOPERATIVE.  REPLACED LIGHTS. OPS CHECKED OKAY.
